# SDR ASAA2022100940229

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,286 hours, 16,118 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Part number: UNKNOWN
- Condition: Reads Low
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK RIGHT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH APPROX 6,000 LBS REMAINING IN TANK. BOOST PUMP SWITCH TURNED OFF AND LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF RH CENTER BOOST PUMP PRESSURE SWITCH PER B737-800 AMM TASK 28-42-11-700-801, NO DEFECTS NOTED. REMOVED CONNECTOR D804, VERIFIED NO OPENS IN MOTOR WINDINGS PER B737-800 WDM 28-23-11-3 PAGE 3 SHEET 4. RECONNECTED D804. OPS CHECK OF PUMP NORMAL. NO HISTORY 90 DAYS.
